Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

parnate and cheese

Posted by gibber on February 9, 2006, at 19:47:46

In reply to Re: MAOI Alternative: Cymbalta Parkinson's drug? gibber, posted by LizinManhattan on February 9, 2006, at 14:31:43

Liz,
The fact that you tried cheddar and swiss on Parnate is concerning. I'm sure the tyramine issue does NOT go away after taking the med for any length of time. You were probably just lucky that the first few servings of cheese didn't react. Was your trip to the ER really unprovoked? Am I reading your post right?

ps- I posted the EMSAM info in the other thread.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:gibber thread:607045
URL: http://www.dr-bob.org/babble/20060205/msgs/608098.html